Each tablet contains paracetamol 500mg. Price is for 100 tablets.

Exp: 09/2023

 

Paracetamol is indicated for the treatment of mild to moderate fever or pain.

 

Dosage: For adults - 1 to 2 tablets 6 hourly as needed. Do not exceed 8 tablets every 24 hours. 

 

Manufactured by: Duopharma, Malaysia

HSA Registration No: SIN15456P

Paracetamol 500mg Tablet 100's (Uphamol)

$10.00Price